View Single Post
Old 09-28-2009, 12:44 AM   #6
mconnie71 mconnie71 is offline
Newbie
(female)
 
Join Date: Sep 2009
Posts: 6
mconnie71 HB User
Re: USMC Gulf War Vets...

I have to appologize to y'all, but it urks me to see & hear: "Use of low doses (30 mg 3x daily) of PB, taken orally upon direction of unit commanders".
Like it is a MUST HAVE STATEMENT to cover somebody's a#%. Not all Cdrs said that.

I was there. Took it. Have ALL the problems. So far, typing these are taking meover 20inutes cause it is so hard to concentrate & correect. The migraines are sooo bad. I feel bad for my family & I appologize to them everyday for my behavior.

The PB Pills, I can say are the small white ones for sure. I still have them on my property in tact. I do not know I many I took though. I memory is bad. I have very bad memory.

I had a double whammie. My Ex was also in the Gulf.. When I was with him, my symptomz were bad. My oldest got at least 2 very rare disorders since birth plus other medical issues. She also have symptoms like the GulfWar Symdrome like me.

I have gone to dif doctors civilian to VA since 1991, but now I do nnot care. IF anymore symptoms come, I just want to know if itisin my head orif it isreal. I do not want to find any cures anymore. I was 5150 the 2nd time. So, that messed up my life. My dreams.... I wanted to many things.. I wanted to join the Police Dept when I gotout, but all the pains & my joints couldn't function properly.... I aced my written & passed my test, but the first the went for me was the physicalpart.. then the mental part came... those 2 things played so much intomy life.. I wake with my hands all fisted up.. my toes curled.. Sometimes I am just awake all night.. 48 hrs.. or soo.. then seconds later... I am passed out.... SORRY... WROTE A NOVEL HERE....

Last edited by Administrator; 05-11-2010 at 02:16 AM.